# SDR CA091008004

- Difficulty date: October 8, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 16,741 hours
- Engine: Allsn 250C20R
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 23031497
- Condition: Worn
- Location: Gearbox
- Component: Gearbox
- Component part number: 23035185
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE CHIP LIGHT FOUND PROBLEM WITH THE BALL BEARING ON THE POWER TAKEOFF OUTPUT SHAFT.
